MathSciNet Relay Station
MathSciNet bibliographic data
MR1858835 62F10 (60E07 91B28)
Kozubowski, T. J. Fractional moment estimation of Linnik and Mittag-Leffler parameters. Stable non-Gaussian models in finance and econometrics. Math. Comput. Modelling 34 (2001), no. 9-11, 1023–1035.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement